|Purbac d.s and rash
Jun 22, 2008
| Response from Dr. Young
Thanks for your post.
Purbac is trimthoprim/sulfamethoxazole (TMP/SMX), known here in the US as Bactrim or Septra. Rash is indeed a not uncommon side effect of TMP/SMX. Rash is also a characteristic side effect of efavirenz (Stocrin, Sustiva).
If you're developing a rash, it's important to bring this to the attention of your healthcare provider.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Breast Sucking Worried I Have HIV
- Fever After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
- Can You Get Genital Warts In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.